We have detected that you are using an Ad Blocker.
PracticeUpdate is free to end users but we rely on advertising to fund our site. Please consider supporting PracticeUpdate by whitelisting us in your ad blocker.
We have sent a message to the email address you have provided, . If this email is not correct, please update your settings with your correct address.
The email address you provided during registration, , does not appear to be valid. Please update your settings with a valid address before to continue using PracticeUpdate.
Please provide your AHPRA Number to ensure that you are given the correct level of access to our site.
story of the week

Journal Scan / Research · December 02, 2021

The Wearing-Off Phenomenon of Ocrelizumab in MS

Multiple Sclerosis and Related Disorders

 

Additional Info

Disclosure statements are available on the authors' profiles:

Multiple Sclerosis and Related Disorders
The wearing-off phenomenon of ocrelizumab in patients with multiple sclerosis
Mult Scler Relat Disord 2021 Nov 01;[EPub Ahead of Print], AA Toorop, ZYGJ van Lierop, EMM Strijbis, et al

Further Reading